# SDR DALA1022503135

- Difficulty date: September 12, 2010
- Submitted: September 13, 2010
- Operation: Air carrier
- Aircraft: N335NB
- Make and model: Airbus A319-113
- Aircraft serial: 1662
- Aircraft time: 24,190 hours, 12,247 cycles
- Engine: Ge CFM565A
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A NON ROUTINE CHECK, FOUND EMERGENCY ESCAPE PATH LIGHT AT ROW 7C INOPERATIVE. MX INSTALLED NEW CONNECTOR AT SEAT HARNESS. FUNCTIONAL CHECK WAS NORMAL. ACFT RETURNED TO SERVICE.
